Around the day 3rd, I started noticing brown discharge. Then it got a lot heavier & lasted for around 4 days. When it was time for my period I didn't get the flow. It was just discharge & kind of colors all the time, for around 7 days. I usually get period for about 5 days though. & I don't think I'm feeling anything different than having a light cramps. Now I'm really stressed, is it normal or it has something to do with pregnancy?
Emergency contraceptive pills are huge doses of artificial hormone for your body to deal with. They can give any hormonal symptoms that you'd get with a period or pregnancy. This is most likely what you're experiencing.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Am I pregnant? I take ovranette,use condoms but now my period is 6 days late,cramps, some discharge?
Updated 2 Feb 2015 • 1 answer
Updated 30 Jun 2018 • 1 answer
Updated 10 Dec 2018 • 2 answers
Updated 7 Mar 2019 • 1 answer
On Feb 27 I had sex and he came inside, the next day I took Plan B. Week after I had brown discharge
Updated 17 Mar 2019 • 1 answer